Posted by: Nikki | 2011-07-27


I have noticed for about 3 weeks back, I started getting small cuts on the side of my vagina, on the inner folds of the skin, just on the side to my clitoris. There seems to be like a dark line that has formed which seems like a " fragile spot” . I actually thought it could be because sex was a bit rough or something but then again I see that on those lines that have formed it seems to always tear on that spot. It’ s very uncomfy, sex is not a problem but simple things like wiping myself after I use the loo is a problem. It tears to a point where it bleeds a little. I sometimes can’ t use the loo because it burns if urine touches it which is all the time of course due to where it’ s located. A friend recommended Canex-V but the pharmacy I went to was out of stock so the pharmacist recommended Closcript vaginal. I also used some inside because I did have a bit of an infection which seemed to have cleared but I’ m left with this annoying issue. Every one recommends this &  that &  yes it does help for a while but as soon as I go to the loo &  even touch myself to wipe or even dab it, the skin tears. I honestly don’ t know what to do. I can’ t take the irritation anymore. Are there not any tablets or some sort of medication that can help put an end to this? Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I would suggest that you abstain from intercourse till this has healed. It could be caused by a lack of lubrication. If it persists, you should see your doctor to determine what the cause is.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.